Dual Banach algebras: Representations and injectivity

Daws, M (2007) Dual Banach algebras: Representations and injectivity. Studia Mathematica, 178 (3). 231 - 275. ISSN 0039-3223

Abstract

Metadata

Authors/Creators:
  • Daws, M
Copyright, Publisher and Additional Information: (c) 2007, Polskiej Akademii Nauk, Instytut Matematyczny. This is an author produced version of a paper published in Studia Mathematica. Uploaded in accordance with the publisher's self-archiving policy
Keywords: dual Banach algebra; von Neumann algebra; Connes-amenability; group algebra; unique predual
Dates:
  • Published: 2007
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2013 11:32
Last Modified: 15 Sep 2014 02:36
Published Version: http://dx.doi.org/10.4064/sm178-3-3
Status: Published
Publisher: Polskiej Akademii Nauk, Instytut Matematyczny
Identification Number: https://doi.org/10.4064/sm178-3-3

Share / Export

Statistics